# SDR VNAA20240605001

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,310 hours, 17,180 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Door
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT FS 364.00 MAIN AVIONICS DOOR STRUCTURE L/H SIDE OF BL 0, AREA CLOSE TO MAIN AVIONICS DOOR SWITCH. INSTALLED NEW INTERCOSTAL P/N: SH670-32075-3 AT FS 364.00 MAIN AVIONICS DOOR STRUCTURE L/H SIDE OF BL 0 AND INSTALLED HST10AG6-( ) HI-LITE + KFN587-3 NUT TO ATTACHMENT ANGLE, P/N: SH670-32114-1 (QTY-3), IN LIEU OF MS20470AD5, DUE TO ACCESSIBILITY. BOTH INSTALLATIONS COMPLIED WITH IAW REO 690-53-21-1770, REV--.
